# SDR COMA0660545

- Difficulty date: September 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 16,775 hours, 15,057 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Warning Message
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5666 - EN ROUTE CVG-EWR RECEIVED A MACH TRIM/STAB TRIM AND CARGO OVERHEAT MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO CLE.  FLIGHT LANDED WITHOUT INCIDENT.  CLEANED CUTOUT SWITCHES AND PERFORMED A FUNCTIONAL CHECK OF THE HSTCU, NO DISCREPANCIES NOTED.
